Previous |  Up |  Next


Title: O 19. a 20. Hilbertově problému (Czech)
Title: On the 19th and 20th Hilbert's problem (English)
Title: Über das neunzehnte und zwanzigste Hilbertsche Problem (German)
Author: Souček, Jiří
Author: Souček, Vladimír
Author: Stará, Jana
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 22
Issue: 3
Year: 1977
Pages: 139-150
Category: math
MSC: 35D05
MSC: 35D10
MSC: 49-02
MSC: 49F10
MSC: 49J20
MSC: 49K10
MSC: 49Q05
MSC: 58E15
idZBL: Zbl 0365.49013
idMR: MR0461240
Date available: 2010-11-16T21:36:09Z
Last updated: 2012-08-25
Stable URL:


Files Size Format View
PokrokyMFA_22-1977-3_3.pdf 1.601Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo